Pharmacology ATI Quizlet
Nurse in a provider's office is preparing to teach a middle adult client who has a new diagnosis of metabolic syndrome
and an hba1c of 6.5%. Which of the following medications should the nurse plan to teach the client about first?
A nurse is reviewing a client's laboratory results before administering furosemide 40 mg IV bolus. For which of the
following values should the nurse withhold the medication and contact the provider?
A nurse is preparing to administer the initial dose of penicillin G IM to a client. The nurse should monitor for which of the
following as an indication of an allergic reaction following the injection?
A nurse is caring for a client who has diabetes mellitus and is taking pioglitazone. The nurse should plan to monitor the
client for which of the following adverse effects?
A nurse is assessing a client who takes glipizide for the treatment of type 2 diabetes mellitus. Which of the following
findings indicates effectiveness of the medication?
A nurse is reviewing a client's medical record before administering acetaminophen 650 mg PO every 6 hr. Which of the
following findings indicates a need for the nurse to notify the provider?
A nurse is assessing a client who has been taking lithium for one year. Which of the following client reports is the nurse's
A client who has Graves' disease is prescribed methimazole. Which of the following effects should the nurse expect to see
after the client has taken the medication for 2 months?
A nurse is preparing to administer 4,000 units of heparin subcutaneously to a client who has deep-vein thrombosis.
Available is heparin 10,000 units/ml. How many ml of heparin should the nurse administer?
A nurse is teaching a client who is to begin cyclophosphamide therapy to treat cancer. Which of the following adverse
effects of this medication should the nurse include in the teaching?
A nurse is teaching a client who has HIV and a new prescription for efavirenz. Which of the following instructions should
the nurse include in the teaching?
A nurse is assessing client who has been taking digoxin for about a month. Which of the following findings should the
nurse identify as an indication that this client has developed digoxin toxicity?
A nurse receives a prescription to give tobramycin to a client daily. Which of the following laboratory values should the
nurse report to the provider?
A nurse is caring for a client who has alcohol use disorder and is experiencing withdrawal. Which of the following
interventions is the priority at this time?